# SDR ASOA2014063010768

- Difficulty date: May 31, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,974 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOOR SUPPORT CORRODED.  R & R FLOOR SUPPORT IAW SRM 51-42-06-001-001 AND 51-42-21-001-001 AND DWG CC670-34256.
